| Model Number |
7210812 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.The complaint of overheating could not be confirmed.Product passed functional testing and all functions perform as expected.Overheating did not occur during functional testing.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that the vulcan generator was hot.It is unknown whether the event happened during surgery and if there was patient involvement.It is unknown if there was a delay.The procedure was completed with a backup device.No patient injury or other complications were reported.